MAUDE Adverse Event Report: ARTHREX, INC. DISSECTOR, CURVED 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. DISSECTOR, CURVED 4.0MM X 13CM; SAW BLADE
Model Number DISSECTOR, CURVED 4.0MM X 13CM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-8400cds dissector had small pieces of metal introduced into the joint from the shaver.Upon examination of the shaver, there were lines on the actuating portion of the device.This was discovered during a knee arthroscopy.Another device was used to complete the case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 -complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.Per dfu-0215-eo- f precautions 6.Do not allow the rotating portion of any device to touch any metallic object, such as a cannula or arthroscope, during use.Damage to both devices is likely.Damage to the device can range from a slight distortion or dulling of the blade/burr edge to actual fracture of the tip in vivo.If such contact does occur, inspect the tip.If there are cracks, fractures or dulling, or if there is any other reason to suspect a blade is damaged, replace it immediately.7.Excessive "side-loading" on the device during use does not improve cutting performance and in extreme cases will cause irreversible damage to the device.The most likely cause is attributed to misuse of the device, including exposure to excessive mechanical forces, misaligned insertion, side loading during use and/or allowing the rotating portion to touch any metallic object during use.

Brand Name
DISSECTOR, CURVED 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23816606
Report Number1220246-2025-05626
Device Sequence Number10006917
Product Code GFA
UDI-Device Identifier00888867043497
UDI-Public(01)00888867043497(11)250805(17)300731(10)15477704
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDISSECTOR, CURVED 4.0MM X 13CM
Device Catalogue NumberAR-8400CDS
Device Lot Number15477704
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown